Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 1974 | 1971 | 1969 | 1968 | 1967
Number of items: 7.

1974

Keilson, Julian and Sleutel, F.W. (1974) Mixtures of Distributions, Moment Inequalities and Measures of Exponentiality and Normality. Annals of Probability, 2 (1). pp. 112-130. ISSN 0091-1798

1971

Sleutel, F.W. (1971) On the Zeros of Infinitely Divisible Densities. Annals of Mathematical Statistics, 42 (2). pp. 812-815. ISSN 0003-4851

1969

Sleutel, F.W. (1969) Infinitely Divisible Renewal Distributions. Annals of Mathematical Statistics, 40 (3). pp. 1109-1113. ISSN 0003-4851

Sleutel, F.W. (1969) Note on Completely Monotone Densities. Annals of Mathematical Statistics, 40 (3). pp. 1130-1131. ISSN 0003-4851

1968

Sleutel, F.W. (1968) A Class of Infinitely Divisible Mixtures. Annals of Mathematical Statistics, 39 (4). pp. 1153-1157. ISSN 0003-4851

1967

Sleutel, F.W. (1967) Note on the Infinite Divisibility of Exponential Mixtures. Annals of Mathematical Statistics, 38 (4). pp. 1303-1305. ISSN 0003-4851

Sleutel, F.W. (1967) Random division of an interval. Statistica Neerlandica, 21 (3-4). pp. 231-244. ISSN 0039-0402

This list was generated on Fri Aug 1 05:22:38 2014 CEST.